Sudafed Sinus Max Strength Capsules

DKK kr40.94 Available in stock
  • Sudafed Sinus Max Strength Capsules
  • Sudafed Sinus Max Strength Capsules

Sudafed Sinus Max Strength Capsules

DKK kr40.94 Available in stock

Product code: 15398

Despatched in 1-3 days.

Size:
16 capsules
Quantity:

Product Information

SUDAFED® Sinus Max Strength Capsules help relieve the symptoms of pain and pressure caused by sinusitis, together with a stuffy nose, blocked sinuses, headache, fever, aches and pains.

Phenylephrine hydrochloride tackles congestion, reducing the swelling in your nose and sinuses.

The paracetamol helps bring down a fever and reduce aches, pains and headaches.

The capsules also contain caffeine, a stimulant to help combat tiredness.

Phenylephrine Hydrochloride.

For oral use.

Swallow whole with water. Do not chew.

Adults and children aged 12 years and over: take 2 capsules with a glass of water every 4 hours as required.

Do not take more than 8 capsules in 24 hours.

Do not give to children under 12 years old.

Do not exceed the stated dose. If symptoms do not go away talk to your doctor.

Keep out of the reach and sight of children.

Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Sign up for the latest news, offers and ideas.

  • Connect with us
Top
 
LiveZilla Live Chat Software